# SDR FDEA202105201316

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 56,112 hours, 25,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 7,859 hours, 4,634 cycles
- Component: Flap, Airbus
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H IINBOARD FLAP, OUTBOARD TRAILING EDGE, LOWER SURFACE, HAS DENT MWT REPAIR PER SRM 57-50-00 FIG. 205
